Unimodular Wavelets and Scaling Functions
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 289-305
Hong Oh Kim, Jong Ha Park
KAIST, KAIST
Abstract : We consider unimodular wavelets and scaling functions whose Fourier transforms are supported in a finite disjoint union of closed intervals. In particular, we characterize those unimodular wavelets which can be associated with multiresolution analysis. As an application we have a criterion to determine whether a wavelet from a class of unimodular wavelets of Ha et al. can be associated with multiresolution analysis or not.
Keywords : unimodular wavelets, multiresolution analysis
MSC numbers : Primary 42C05, 42B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd